Alert archive / Tennessee / Flash Flood Warnings in 2019

Flash Flood Warning 10, NWS Nashville, TN

February 6, 20198 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Feb 6, 2019, 11:27 PM CST for 8 counties in Tennessee. It was in force for 9 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2019, 11:27 PM CST (05:27 UTC)
Expired
Feb 7, 2019, 8:30 AM CST
In force
9 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Rutherford County, TN, Sumner County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 6 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 11:48 PM CSTFLASH FLOOD1 Wsw Inglewood, TNEAST NASHVILLE NEAR TRINITY LN AND ELLINGTON PKWY. PHOTOS OF BASEMENT PORTION OF HOME FLOODED.
Feb 7, 12:09 AM CSTFLASH FLOODMount Juliet, TNA LIST OF ROADS CLOSED DUE TO FLASH FLOODING. WOODRIDGE PLACE NEAR GOLDEN BEAR GATEWAY. W. DIVISION STREET NEAR MT. JULIET ELEMENTARY. OLD LEBANON DIRT ROAD NEAR PAGE DRIVE. CEDAR DRIVE BEHIND VALLEY CENTER. YOR ROAD NEAR LEBANON ROAD.
Feb 7, 2:15 AM CSTFLASH FLOODLebanon, TNWATER IS MOVING INTO DOWNTOWN LEBANON (US 231 AND W. SPRING STREET). WATER HAS GOTTEN INTO SOME OF THE BUILDINGS.
Feb 7, 2:30 AM CSTFLASH FLOODLebanon, TNSWIFT WATER RESCUE ON US 231 DUE TO FLASH FLOODING.
Feb 7, 4:20 AM CSTHEAVY RAIN 5.861 S Mount Juliet, TN5.86 INCHES OF RAIN REPORTED IN MT. JULIET JUST WEST OF MT. JULIET ROAD.
Feb 7, 5:05 AM CSTFLASH FLOODMount Juliet, TNTHE FOLLOWING ROADS ARE STILL CLOSED IN MT. JULIET DUE TO FLASH FLOODING. WODDRIDGE PLACE NEAR GODLEN BEAR GATEWAY. W. DIVISION STREET NEAR MT. JULIET ELEMENTARY. OLD LEBANON DIRT ROAD NEAR PAGE DRIVE. YORK ROAD NEAR LEBAONON ROAD.
Feb 7, 6:00 AM CSTHEAVY RAIN 3.931 Ne Langford Cove, TN24 HOUR RAIN TOTAL FROM NWS NASHVILLE OFFICE
Feb 7, 6:05 AM CSTFLASH FLOODLebanon, TNDUE TO FLASH FLOODING THE MUSIC CITY STAR TRAIN HAS CANCELLED CUMMUTER RAIL SERVICE THIS MORNING DUE TO IMPASSIBLE TRACKS IN WILSON COUNTY.
Feb 7, 6:47 AM CSTHEAVY RAIN 6.12Nashville, TNIN THE OPRYLAND/MCGAVOCK PIKE ARE 6.12 INCHES OF RAIN FELL.
Feb 7, 7:00 AM CSTHEAVY RAIN 5Hermitage, TNIN EXCESS OF FIVE INCHES OF TOTAL RAINFALL WAS REPORTED IN HERMITAGE OVER THE PAST 24 HOURS.
Feb 7, 8:00 AM CSTHEAVY RAIN 6.1East Nashville, TN24 HOUR RAIN TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.5 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2019-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2019-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

776 
WGUS54 KOHX 070527
FFWOHX
TNC021-037-043-149-165-169-187-189-071030-
/O.NEW.KOHX.FF.W.0010.190207T0527Z-190207T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1127 PM CST Wed Feb 6 2019

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Davidson County in Middle Tennessee...
  Southeastern Dickson County in Middle Tennessee...
  North central Rutherford County in Middle Tennessee...
  Southern Sumner County in Middle Tennessee...
  Northwestern Williamson County in Middle Tennessee...
  Wilson County in Middle Tennessee...
  Southeastern Cheatham County in Middle Tennessee...
  Southwestern Trousdale County in Middle Tennessee...

* Until 430 AM CST.

* At 1124 PM CST, emergency management reported numerous water 
  rescues ongoing across the warned area, with many roads flooded 
  and closed. Radar estimates 3 to over 6 inches of rain have fallen 
  across the warned area today. Although heavy rain has ended, flash 
  flooding will continue for several more hours until waters recede.

* Some locations that will experience flooding include...
  Gallatin, Lebanon, Ashland City, Nashville, Madison,
  Hendersonville, Smyrna, Brentwood, La Vergne, Mount Juliet,
  Goodlettsville, Forest Hills, Oak Hill, White Bluff, Belle Meade,
  Kingston Springs, Lakewood, Pegram, Watertown and Hermitage.

This includes the following highways...
 Interstate 40 between mile markers 180 and 249.
 Interstate 65 between mile markers 73 and 98.
 Interstate 24 between mile markers 37 and 62.
 Interstate 840 between mile markers 64 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding. Remember, Turn Around Don't Drown!

&&

LAT...LON 3632 8616 3628 8614 3604 8605 3599 8721
      3625 8720 3636 8661

$$

Shamburger
3 follow-up statements
819 
WGUS74 KOHX 070751
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
151 AM CST Thu Feb 7 2019

TNC021-037-043-149-165-169-187-189-071030-
/O.CON.KOHX.FF.W.0010.000000T0000Z-190207T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Dickson TN-Rutherford TN-Sumner TN-Williamson TN-
Wilson TN-Cheatham TN-Trousdale TN-
151 AM CST Thu Feb 7 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CST FOR
DAVIDSON...SOUTHEASTERN DICKSON...NORTH CENTRAL RUTHERFORD...SOUTHERN
SUMNER...NORTHWESTERN WILLIAMSON...WILSON...SOUTHEASTERN CHEATHAM AND
SOUTHWESTERN TROUSDALE COUNTIES...

At 148 AM CST, emergency management reported numerous water rescues 
had occurred across the warned area, with many roads flooded and 
closed.  The heavier rain has moved out of the warned area, and the 
water should continue to subside.  

Some locations that will experience flooding include...
Gallatin, Lebanon, Ashland City, Nashville, Madison, Hendersonville,
Smyrna, Brentwood, La Vergne, Mount Juliet, Goodlettsville, Forest
Hills, Oak Hill, White Bluff, Belle Meade, Kingston Springs,
Lakewood, Pegram, Watertown and Hermitage.

This includes the following highways...
 Interstate 40 between mile markers 180 and 249.
 Interstate 65 between mile markers 73 and 98.
 Interstate 24 between mile markers 37 and 62.
 Interstate 840 between mile markers 64 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3632 8616 3628 8614 3604 8605 3599 8721
      3625 8720 3636 8661

$$

FB
677 
WGUS54 KOHX 070958
FFWOHX
TNC021-037-043-149-165-169-187-189-071430-
/O.EXT.KOHX.FF.W.0010.000000T0000Z-190207T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
358 AM CST Thu Feb 7 2019

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Davidson County in Middle Tennessee...
  Southeastern Dickson County in Middle Tennessee...
  North central Rutherford County in Middle Tennessee...
  Southern Sumner County in Middle Tennessee...
  Northwestern Williamson County in Middle Tennessee...
  Wilson County in Middle Tennessee...
  Southeastern Cheatham County in Middle Tennessee...
  Southwestern Trousdale County in Middle Tennessee...

* Until 830 AM CST.

* At 354 AM CST, emergency management reported several roads still 
  closed in the warned area due to the flash flooding that occurred 
  yesterday evening.  Water will continue to recede during the early 
  morning hours.

* Some locations that will experience flooding include...
  Gallatin, Lebanon, Ashland City, Nashville, Madison,
  Hendersonville, Smyrna, Brentwood, La Vergne, Mount Juliet,
  Goodlettsville, Forest Hills, Oak Hill, White Bluff, Belle Meade,
  Kingston Springs, Lakewood, Pegram, Watertown and Hermitage.

This includes the following highways...
 Interstate 40 between mile markers 180 and 249.
 Interstate 65 between mile markers 73 and 98.
 Interstate 24 between mile markers 37 and 62.
 Interstate 840 between mile markers 64 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3632 8616 3628 8614 3604 8605 3599 8721
      3625 8720 3636 8661

$$

FB
562 
WGUS74 KOHX 071217
FFSOHX

Flash Flood Statement
National Weather Service Nashville TN
617 AM CST Thu Feb 7 2019

TNC043-149-187-071223-
/O.CAN.KOHX.FF.W.0010.000000T0000Z-190207T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dickson TN-Rutherford TN-Williamson TN-
617 AM CST Thu Feb 7 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN DICKSON...NORTH CENTRAL
RUTHERFORD AND NORTHWESTERN WILLIAMSON COUNTIES IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3632 8616 3604 8605 3603 8638 3610 8652
      3606 8653 3608 8653 3609 8655 3602 8659
      3601 8674 3605 8693 3600 8704 3604 8706
      3605 8718 3618 8715 3621 8719 3624 8718
      3625 8719 3636 8661

$$

TNC021-037-165-169-189-071430-
/O.CON.KOHX.FF.W.0010.000000T0000Z-190207T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Sumner TN-Wilson TN-Cheatham TN-Trousdale TN-
617 AM CST Thu Feb 7 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CST FOR
DAVIDSON...SOUTHERN SUMNER...WILSON...SOUTHEASTERN CHEATHAM AND
SOUTHWESTERN TROUSDALE COUNTIES...

At 613 AM CST, radar and gauge reports indicated 4 to 6 inches of 
heavy rain fell across the warned area.  The rain has ended across 
the area but several roads are still closed due to the flash 
flooding.

Some locations that will experience flooding include...
Gallatin, Lebanon, Ashland City, Nashville, Madison, Hendersonville,
Brentwood, Mount Juliet, Goodlettsville, Forest Hills, Oak Hill,
Belle Meade, Kingston Springs, Lakewood, Pegram, Watertown,
Hermitage, Rural Hill, Bellevue and Antioch.

This includes the following highways...
 Interstate 40 between mile markers 185 and 249.
 Interstate 65 between mile markers 74 and 98.
 Interstate 24 between mile markers 38 and 62.
 Interstate 840 between mile markers 66 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3632 8616 3604 8605 3603 8638 3610 8652
      3606 8653 3608 8653 3609 8655 3602 8659
      3601 8674 3605 8693 3600 8704 3604 8706
      3605 8718 3618 8715 3621 8719 3624 8718
      3625 8719 3636 8661

$$

FB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 6, 11:10 PM CST, 17 minutes earlier.

Area forecast discussion, Feb 6, 11:10 PM CST, 17 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1110 PM CST Wed Feb 6 2019

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Very heavy rainfall due to a warm front draped across the northern
part of the area, and abnormally high moisture with soundings
showing PWAT values above 1 inch, have impacted the area this
evening. Models show the warm front slowly moving northward
tonight, and heavier rainfall should come to an end before
sunrise. Before that, another 1 to 2 inches of rain, with locally
higher amounts possible, can be expected for the I-40 corridor and
northward. There will be a break in the rain from the early
morning through early afternoon before a cold front brings another
shot of rain from northwest to southeast. Amounts look to be at or
less than an inch, but with heavy rain this evening, that could
also pose some additional flooding concerns.

Updated forecast to match up with latest CAM guidance, and temp
trends overnight. Rest of the forecast is on track.

&&

.AVIATION...
06Z TAF DISCUSSION.

Shower activity is tapering off per regional radar trends, with
only light scattered showers expected for the rest of the night.
Conditions will gradually improve, however gusty winds will pick
up through the afternoon with gusts to 30 kts possible.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Barnwell
AVIATION........05
Hazardous weather outlook, Feb 6, 5:00 AM CST, 18 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
500 AM CST Wed Feb 6 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-071100-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
500 AM CST Wed Feb 6 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

There is a marginal to slight risk of severe storms Wednesday and
Wednesday night across most of Middle Tennessee. The best chance
for severe storms is around Clarksville, Dover and Erin. The primary
threat is damaging straight-line winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Rain and thunderstorms will become heavier and more widespread
today and will last into Thursday evening before a strong cold
frontal passage. Expected rainfall totals for this event range
from less than an inch across the southern Cumberland Plateau to
more than 2.5 inches around Clarksville and Land-between-the-
Lakes. Some flooding is possible in these areas, especially
Thursday and Thursday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is unlikely today and tonight.

In the hours before

Local storm report, Feb 6, 10:43 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1043 PM CST WED FEB 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     LIGHTNING        9 W GAINESBORO          36.35N  85.81W
02/06/2019                   JACKSON            TN   SOCIAL MEDIA

            REPORT OF LIGHTNING STRIKING A HOUSE IN THE GLADDICE
            COMMUNITY.

&&

EVENT NUMBER OHX1900034

SCHAPER
Local storm report, Feb 6, 10:46 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1046 PM CST WED FEB 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     FLASH FLOOD      2 ENE COOKEVILLE        36.17N  85.48W
02/06/2019                   PUTNAM             TN   EMERGENCY MNGR

            WATER FLOWING OVER ROADWAY, IMPASSABLE.

&&

EVENT NUMBER OHX1900035

SCHAPER
Local storm report, Feb 6, 10:54 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1054 PM CST WED FEB 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     FLASH FLOOD      WOODBINE                36.12N  86.75W
02/06/2019                   DAVIDSON           TN   TRAINED SPOTTER

            WESTBOUND I-440 BEFORE NOLENSVILLE PIKE EXIT, RIGHT TWO
            LANES FLOODED.

&&

EVENT NUMBER OHX1900036

SCHAPER
Local storm report, Feb 6, 11:11 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1111 PM CST WED FEB 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     FLASH FLOOD      2 N BELLE MEADE         36.12N  86.85W
02/06/2019                   DAVIDSON           TN   SOCIAL MEDIA

            FLASH FLOODING NEAR THE KROGER IN BELLE MEADE ON
            HARDING PIKE.

&&

EVENT NUMBER OHX1900037

SCHAPER
Local storm report, Feb 6, 11:13 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1113 PM CST WED FEB 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     FLASH FLOOD      1 NNE BERRY HILL        36.13N  86.76W
02/06/2019                   DAVIDSON           TN   EMERGENCY MNGR

            EM REPORTS MULTIPLE WATER RESCUES ONGOING NEAR BROWNS
            CREEK.

&&

EVENT NUMBER OHX1900038

SCHAPER
Local storm report, Feb 6, 11:17 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1117 PM CST WED FEB 06 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      1 ESE DICKSON           36.07N  87.36W
02/06/2019                   DICKSON            TN   SOCIAL MEDIA

            PHOTO AND REPORT OF A FOOT OF WATER OR MORE ON SHADY
            HOLLOW RD FROM COLLEGE ST TO LUTHER RD.

&&

EVENT NUMBER OHX1900039

SCHAPER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 6:14 PM CSTFlash Flood WarningOHXWilson2 hr
Feb 6, 6:37 PM CSTFlash Flood WarningOHXWilson113 min
Feb 6, 6:41 PM CSTAreal Flood AdvisoryOHXJackson, Smith, Trousdale3 hr
Feb 6, 6:53 PM CSTAreal Flood AdvisoryOHXCheatham, Dickson, Houston, Humphreys, Montgomery3 hr
Feb 6, 7:03 PM CSTRiver Flood WarningOHXDavidson3 hr
Feb 6, 7:12 PM CSTSpecial Weather StatementOHXDickson, Humphreys48 min
Feb 6, 7:14 PM CSTFlash Flood WarningOHXDickson, Hickman, Humphreys6 hr
Feb 6, 7:19 PM CSTTornado WarningOHXDickson26 min
Feb 6, 7:45 PM CSTFlash Flood WarningOHXCheatham, Davidson, Dickson, Sumner, Williamson4 hr
Feb 6, 7:48 PM CSTSpecial Weather StatementOHXDavidson, Williamson42 min
Feb 6, 7:58 PM CSTTornado WarningOHXCheatham, Davidson, Dickson, Williamson32 min
Feb 6, 8:04 PM CSTFlash Flood WarningOHXDavidson, Rutherford, Wilson3 hr
Feb 6, 8:18 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Robertson, Sumner3 hr
Feb 6, 8:30 PM CSTFlash Flood WarningOHXPutnam5 hr
Feb 6, 8:31 PM CSTSpecial Weather StatementOHXDavidson44 min
Feb 6, 8:34 PM CSTSpecial Weather StatementOHXHumphreys41 min
Feb 6, 8:54 PM CSTAreal Flood AdvisoryOHXCumberland, Fentress, Jackson, Overton, Pickett, Putnam3 hr
Feb 6, 9:11 PM CSTAreal Flood AdvisoryOHXMacon, Robertson, Sumner, Trousdale4 hr
Feb 6, 9:31 PM CSTAreal Flood AdvisoryOHXCheatham, Clay, Cumberland, Davidson, DeKalb, Dickson and 19 more12 hr
Feb 6, 9:47 PM CSTSpecial Weather StatementOHXSmith, Wilson28 min
Feb 6, 9:52 PM CSTRiver Flood AdvisoryOHXWilson59 hr
Feb 6, 9:52 PM CSTRiver Flood AdvisoryOHXDavidson4 days
Feb 6, 9:52 PM CSTRiver Flood AdvisoryOHXCheatham7 hr
Feb 6, 9:52 PM CSTRiver Flood AdvisoryOHXDavidson4 days
Feb 6, 9:52 PM CSTRiver Flood AdvisoryOHXDavidson7 hr
Feb 6, 10:55 PM CSTFlash Flood WarningOHXDeKalb, Jackson, Putnam, Smith, Wilson3 hr
Feb 7, 12:28 AM CSTRiver Flood AdvisoryOHXDavidson72 hr
Feb 7, 12:31 AM CSTRiver Flood AdvisoryOHXHickman4 hr
Feb 7, 1:15 AM CSTRiver Flood WarningOHXCheatham13 hr
Feb 7, 4:19 AM CSTRiver Flood WarningOHXHickman21 days
Feb 7, 4:29 AM CSTRiver Flood AdvisoryOHXCheatham6 hr
Feb 7, 4:33 AM CSTRiver Flood AdvisoryOHXDavidson55 hr
Feb 7, 5:39 AM CSTRiver Flood AdvisoryOHXDavidson54 hr
Feb 7, 6:39 AM CSTRiver Flood AdvisoryOHXDavidson53 hr
Feb 7, 7:56 AM CSTRiver Flood AdvisoryOHXDavidson51 hr
Feb 7, 9:49 AM CSTWind AdvisoryOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more9 hr
Feb 7, 9:59 AM CSTFlash Flood WatchOHXCheatham, Clay, Davidson, Dickson, Fentress, Houston and 13 more11 hr
Feb 7, 10:32 AM CSTRiver Flood WarningOHXMontgomery7 hr
Feb 7, 1:04 PM CSTRiver Flood AdvisoryOHXMontgomery, Robertson5 hr
Feb 7, 5:57 PM CSTRiver Flood AdvisoryOHXMontgomery60 hr

Nearby

Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.